MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.Due to character limitations event site name (b)(6).
 
Event or Problem Description
It was reported that during preparation, c-ring arms were bent upon opening the packaging of vh-4001 (image included).No patient in the room.Another vh-4001 was opened to complete the case.There was no delay to the procedure.A photo was provided by the complainant.The c-ring is observed to be bent.
 
Additional Manufacturer Narrative
Tw id#(b)(4).Updated section: b4, d8,d9, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 12/17/2024.An investigation was conducted on 01/30/2025.A visual inspection was conducted.Both the harvesting device and cannula was retuned for evaluation.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact harvesting device jaws or heater wire.There were no visual defects observed on the intact cannula handle or intact c-ring.The scope wash tube was observed to be bent in the center of the tube.The c-ring was able to be extended and retracted with no physical or visual difficulties observed despite the bent scope wash tube.Based on the returned condition of the device as well as the evaluation results, the reported failure "material twisted/ bent scope wash" was confirmed.Manufacturing engineering conducted an evaluation on 21may2025.A visual evaluation was performed on may 21, 2025.Upon closer investigation it was observed that the scope wash tube had a slight bend.Conclusion: the reported failure ¿material twisted/bent c-ring¿ was most likely a result of an object making contact with the scope wash tube.This contact caused the scope wash tube to kink and bend as shown in figure 1.The evaluation was unable to determine the cause because the bend could have occurred during handling of the device during manufacturing, packaging, or by the end user.The sterile barrier was compromised and therefore the possibility of it occurring in the field cannot be discounted.Refer to engineering complaint evaluation attachment.The lot # 3000348526 history record review was completed.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21079826
Report Number2242352-2025-0000014
Device Sequence Number20943397
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000348526(17)251016
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2025
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000348526
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown